MathSciNet Relay Station
MathSciNet bibliographic data
MR190146 (32 #7560) 14.40 (10.10)
Lang, Serge Division points on curves. Ann. Mat. Pura Appl. (4) 70 1965 229–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement